On practical asymptotic stabilizability of switched affine systems

Xuping Xu, Guisheng Zhai, Shouling He

Research output: Contribution to journalArticle

40 Citations (Scopus)

Abstract

In this paper, we report some new results on practical asymptotic stabilizability of switched systems consisting of affine subsystems. We first briefly review some practical asymptotic stabilizability notions and some results from our previous papers. Then we propose a new approach to estimate the region of attraction for switched affine systems. Based on this new approach, we present several new sufficient conditions for the practical asymptotic stabilizability and global practical asymptotic stabilizability of such systems. Finally, a computational approach to check the new sufficient conditions is proposed and it is applied to several numerical examples.

Original languageEnglish
Pages (from-to)196-208
Number of pages13
JournalNonlinear Analysis: Hybrid Systems
Volume2
Issue number1
DOIs
Publication statusPublished - 2008 Mar 1
Externally publishedYes

Keywords

  • Affine systems
  • Hybrid systems
  • Stabilizability
  • Switched systems

ASJC Scopus subject areas

  • Control and Systems Engineering
  • Analysis
  • Computer Science Applications

Fingerprint Dive into the research topics of 'On practical asymptotic stabilizability of switched affine systems'. Together they form a unique fingerprint.

  • Cite this